# SDR USAA2011012190310

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 48,928 hours, 18,457 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 601
- Condition: Low Pressure
- Location: R1 Door
- Part time: 48,928 hours, 18,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EES - R-1 DOOR ASSIST PRESSURE LOW.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE TO PROPER PRESSURE.
